# SDR KCSA081334

- Difficulty date: July 22, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 87,407 hours, 21,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE UPPER RT ESCAPE DOOR IS INOP.  (A)
